# SDR ABXR2012020400021

- Difficulty date: February 4, 2012
- Submitted: February 4, 2012
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N708AX
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 78,190 hours, 20,243 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T41022
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT WING FUEL PANEL CUTOUT AT WS 520 GOUGED.  REPAIRED IAW REA 657-59643-MR.
